MAUDE Adverse Event Report: ZIMMER BIOMET, INC. VERSA-DIAL 46X18X53 HUM HEAD; PROSTHESIS, SHOULDER

ZIMMER BIOMET, INC. VERSA-DIAL 46X18X53 HUM HEAD; PROSTHESIS, SHOULDER
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: catalog #: 113042, versa-dial 46x18x53 hum head, lot # 113042; catalog #: pt-113950, pt hybrid glen post regenerex, lot # 742360; catalog #: 113630, comp primary stem 10mm mini, lot # 278650; catalog #: 113952, sm hybrid glenoid base 4mm, lot # 435090; catalog #: 118001, versa-dial/comp ti std taper, lot # 118001.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2021-00700, 0001825034-2021-00701, 0001825034-2021-00702, 0001825034-2021-00703, 0001825034-2021-00704.
 
Event or Problem Description
It was reported that the patient underwent a shoulder arthroplasty approximately 3 years ago.Subsequently, after 8 months the patient is experiencing pain on and off.X-rays.Were ok and the doctor said everything looked okay.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
Reported event was unable to be confirmed due to limited information received from the customer.Device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
VERSA-DIAL 46X18X53 HUM HEAD
Common Device Name
PROSTHESIS, SHOULDER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11472675
Report Number0001825034-2021-00700
Device Sequence Number3471452
Product Code HSD
UDI-Device Identifier00880304212220
UDI-Public(01)00880304212220(17)280207(10)956230
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K060716
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number113042
Device Lot Number956230
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/17/2021
Supplement Date Received by Manufacturer05/25/2021
Initial Report FDA Received Date03/12/2021
Supplement Report FDA Received Date05/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Other;